Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have typhoid. Taking indocin200, olzep-d. Started loose motion, allergy all over body. Should I stop medicine?

Hi,Am suffering from typhoid ,doctor prescribed indocin200,olzep-d,phase-am,himococid for the last 2weeks course.After 2weeks course i have loose motion.The last course has started since yesterday.she prescribed olzep-d,woflox,multivitamineral softgels,....Lootion motion hasnt stopped yet plus ive allergy all over my body so again i visited her today.She prescribed darolac,calapure,redeotil and setr something which is not visible.She injected me as well.After 30mints it was fine.Now again i could still see allergy all over my body.i just wanted to know y am getting allergy? Should i stop my course medicine.Please advise..
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
theseare drug allergies and if you dont require you canstop
but if you require change salt of drug in consultation with doctor
even if you stop it now it will take 3 wk with medicine to go fully
stop vitamins as they trigger allergy
continue anti allergic and add cpm 1 tab at night
apply antiallergic ointment locally
and calamine od
take lot of water
3 wk required after stop drug takin
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor